Aa
A
A
Close
Blank
Avatar universal
Indication of Kidney Disease?
Hi.
I sure hope that someone can help me because I'm lost and unsure where to turn to next. I am a 39 year old woman who had a hysterectomy when I was 25. About 2 years ago I started having problems with incontinence once in awhile. It has been getting worse lately. Probably about 6 months ago it progressed to not always making it to the bathroom and it got to the point where I was going so much I cut my intake of anything liquid (which doesn't work by the way). I went to my regular family physician about a month and a half ago and mentioned my problem among everything else and this is what I was told. I have headaches on a daily basis so I take a lot of over the counter ibuprophen, acetomeniphen, etc (up to four at a time sometimes twice a day). I know that this isn't good for me but I am in constant pain so I take enough to knock it out of me for a few hours. My doctor said that this may be causing some of the incontinence. Anyways...She did a urinalysis and some blood work to check me for lupus and diabetes and all came back normal except the urinalysis. It showed microscopic blood. She put me on antibiotics and gave me enablex and detrol (neither which have worked). I went back in for a recheck and the repeat urinalysis was exactly the same as before. Doctor sent the sample out to a lab to see if it was bacterial related and I was told that I did not have an infection. She set me up with a ultrasound of the right kidney and it came back normal. OKay so now (as in the past) I have had intermittent right flank pain. It feels as if I am laying on a ball or have a fist in my back sometimes. I am unable to go back to the doctor as I have no insurance now. Any thoughts? Could this be kidney disease or am I over reacting? I take no other medications but the over the counter stuff. Other symptoms that may or may not be related to this are: daily tension headaches, constant heart palpitations, muscle pain and spasms in neck (causes the headaches), incontinence, frequent urination.
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
if you take tylenol tylenol pm or ibprofin for a long time like years,it will cause your kidneys to weaken, you may have thin base membrane disease  go back to the doctors,
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
hi Im having lower back pain could this be asomething to do with the kidneys?What other symptoms can I feel?           Thankyou                     Your  sincerely
                                                                                  ElaineFarrugiaGillibrand
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Kidney Disease & Disorders Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar m tn
Blank
me_just34